Characterization of transversal homothetic solutions in the n-body problem

Carles Simó, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

Homothetic solutions of the n-body problem can be seen as heteroclinic orbits when the dynamical variables are changed via the McGehee blow-up and the time is suitably scaled. Transversality of the invariant asymptotic manifolds which contain the heteroclinic orbits is related to some structural stability. We fully characterize the cases in which such transversality is obtained for the n-body problem in any dimension. © 1981 Springer-Verlag GmbH & Co.
Original languageEnglish
Pages (from-to)189-198
JournalArchive for Rational Mechanics and Analysis
Volume77
DOIs
Publication statusPublished - 1 Jun 1981

Fingerprint

Dive into the research topics of 'Characterization of transversal homothetic solutions in the n-body problem'. Together they form a unique fingerprint.

Cite this